Utilize este identificador para referenciar este registo: http://hdl.handle.net/10400.21/1858
Título: Genus and Braid Index Associated to Sequences of Renormalizable Lorenz Maps
Autor: Franco, Nuno
Silva, Luis
Palavras-chave: Lorenz Knots
Renormalization
Genus
Braid Index
Knotted Periodic-Orbits
Horseshoe
Data: Fev-2012
Editora: Amer Inst Mathematical Sciences
Citação: Franco N, Silva L. Genus and Braid Index Associated to Sequences of Renormalizable Lorenz Maps. Discrete and Continuous Dynamical System. 2012; 2 (32): 565-586.
Resumo: We describe the Lorenz links generated by renormalizable Lorenz maps with reducible kneading invariant (K(f)(-), = K(f)(+)) = (X, Y) * (S, W) in terms of the links corresponding to each factor. This gives one new kind of operation that permits us to generate new knots and links from the ones corresponding to the factors of the *-product. Using this result we obtain explicit formulas for the genus and the braid index of this renormalizable Lorenz knots and links. Then we obtain explicit formulas for sequences of these invariants, associated to sequences of renormalizable Lorenz maps with kneading invariant (X, Y) * (S,W)*(n), concluding that both grow exponentially. This is specially relevant, since it is known that topological entropy is constant on the archipelagoes of renormalization.
Peer review: yes
URI: http://hdl.handle.net/10400.21/1858
ISSN: 1078-0947
Aparece nas colecções:ISEL - Matemática - Artigos

Ficheiros deste registo:
Ficheiro Descrição TamanhoFormato 
GENUS AND BRAID INDEX ASSOCIATED TO SEQUENCES OF RENORMALIZABLE LORENZ MAPS.rep.pdf195,94 kBAdobe PDFVer/Abrir


FacebookTwitterDeliciousLinkedInDiggGoogle BookmarksMySpace
Formato BibTex MendeleyEndnote Degois 

Todos os registos no repositório estão protegidos por leis de copyright, com todos os direitos reservados.